# SDR YENA2022080800758

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Restraint
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: “CPCP FINDING”: CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 78 AND STGR 22LH/23LH; SUMMARY OF NRC 00266: CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 78 AND STGR 22LH/23LH WAS REMOVED AND EVALUATE ORIGINAL THICKNESS IS .050" AND MINIMUM REMAINING THICKNESS REF N^ #266 ACC BY # 201534008, INSP BY # 200801852 IS 0.010" THEREFORE ITS OUT LIMITS SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-12-01 PAR. 6 AND SRM 51-10-03 PAR 4 A AND SRM 51-75-16 PAR 4 AND SRM 51-41-01 AND AREA WAS IDENTIFIED PER JETBLUE GMM 8.18.4.1 PAR. 13, REV. 29.  (CONSIDERED A MAJOR REPAIR)
